# SDR AALA201810159018

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 20,409 hours, 8,177 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connecting Rod
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ORD-PHX DECLARED EMERGENCY UPON LANDING PHX ACCOUNT FLAPS LOCKED OUT. FLIGHT LANDED FLAPS ONE IDLE SPEED WITHOUT INCIDENT. ON APPROACH PHX EXTENDED FLAPS TO FLAPS 1 RECEIVED MASTER CAUTION AND ECAM "F/CTL FLAPS LOCKED ALIGNMENT FAULT" ACCOMPLISHED QRH PROCEDURES AND LANDED AT FLAPS 1. FOUND RIGHT HAND FLAP INTERCONNECT STRUT OUT OF ADJUSTMENT. REPLACED RIGHT HAND FLAP INTERCONNECT STRUT PER AMM 27-51-44. ALL FUNCTIONS CHECK NORMAL.
